I wanted to post one more happening that did occur to me, during the first 3 months of the adverse drug reaction to Levaquin...
before diagnosed with PN, I had an episode of immediately seeing black webs in my left eye (the side of my body that was first attacked by the drug reaction). It was found I had a "Posterior Vitreous Detachment" PVD. The vitreous is a clear material much like the white of an egg that fills the central cavity of the eye. This vitreous is attached to the retina. It is also attached in the back part of the eye to the optic nerve, the macula, and the large retinal blood vessels.
Some eye doctors refer to it as "Black doilie", for that is what it looks like...if it happens to you. It slowly dissolves but it leaves you with black floaters. I still have 2 or 3 floaters from that episode. This happened in April of 1998.
Since the Levaquin must attack not just the peripheral nervous system, it does affect parts of the CNS, too. (the Optic Nerve). I had vision problems at that time....particularly around certain lighting.
I wanted to add this incase other's had the same reaction - or if it may assist anyone that is working and hopefully successful in getting Levaquin removed from the market....
BTW at the time of trying to get a diagnoses, I heard the possibility of MS more than once...and that's CNS.
Last Updated 8/02/04